I've been on the pill (tri-sprintec 28 day) for 5-6 years and want to go off it. I have about a week and a half left in this pack before my next period. Is there a method that needs to be followed to go off the pill? Do I wait until I;ve finished this pack? Or can I just stop taking them now?
Also do I need to consult with my Dr. about my decision to go off of them?
Finish your pill pack. Never stop the pack mid cycle. It can really cause havoc on your body. Finish them out, have a period and then just don't take the pill after that. But do be advised that you may suffer from a few symptoms of "withdrawel" from the pill. You might suffer from some irregular bleeding for the first month, or you might be better then before you started them. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.